# SDR AALA202405072046

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 82,049 hours, 10,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHTS AT SEAT 1H TO 5 H IS NOT WORKING INOP. MAINTENANCE OUND DISCONNECTED CONNECTOR D9574 AT SEAT 5H SECURED CONNECTOR PERFORMED EMERGENCY LIGHT OPS CHECK I.A.W AMM 33-51-00.
